# SDR AALA202304267580

- Difficulty date: April 26, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 40,433 hours, 16,590 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG18407
- Condition: Out Of Tolerance
- Location: Zone 800 - Doors
- Part time: 26,408 hours, 10,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EMERGENCY ESCAPE SLIDE PRESSURE OUTSIDE LIMITS. R2 EMERGENCY ESCAPE SLIDE REPLACED.
